MAUDE Adverse Event Report: NKUS LAB RNS-6803-3464; REMOTE NETWORK STATION

NKUS LAB RNS-6803-3464; REMOTE NETWORK STATION
Model Number RNS-6803-7450
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that some of their beds are disappearing from the all beds screen on 2 of their remote network system (rns) that are connected to the same, newly installed, crc.Their cns continues working as intended.No harm or injury was reported.Nk ts is currently working on resolivng the issue.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.The following fields are not applicable (na) to this report: the following fields contains no information (ni), as attempts to obtain information were made, but not provided.Additional model information: d10 concomitant medical device: the following devices was also affected: remote network system (rns): model: a/rns-6803 sn: (b)(4).The following devices were used in conjuction witht eh affected rns's.The fields contains no information (ni), as attempts to obtain information were made, but not provided.Multiple bedside monitors (bsm's): model: ni sn:(b)(4).
 
Event or Problem Description
The customer reported that some of their beds are disappearing from the all beds screen on 2 of their remote network system (rns) that are connected to the same, newly installed, crc.
 
Event or Problem Description
The customer reported that some of the bedside monitors (bsms) were disappearing from the all beds screen on 2 remote network stations (rnss) that were connected to the same, newly installed, crc.
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that some of the bedside monitors (bsms) were disappearing from the all beds screen on 2 remote network stations (rnss) that were connected to the same, newly installed, crc.The cns and older rnss continued working as intended.No patient harm or injury was reported.Investigation summary: as the reported device was not returned for evaluation, a root cause cannot be determined.Possible causes, as noted by nihon kohden technical support (nk ts), are duplicated packets in the multicast data, or there were multiple gateways in the network, or the enterprise gateway (eg) actually sent the commands 4 times.The customer later stated that the ticket could be closed and reported no further issues.The complaint history review of the reported device shows no evidence of recurrence.The event is unlikely to be related to an nk device malfunction.The root cause is most likely related to the customer's network environment.Communication loss may occur due to issues with the customer's network environment.Network access point overload may cause an unstable network connection and may cause devices to randomly drop connection.Communication loss may also occur after a power loss, as the network server may not properly boot up after an unexpected shutdown.The rns is not the primary patient bedside monitor and does not affect the bedside monitor's ability to monitor the patient or alarm.

Brand Name
RNS-6803-3464
Common Device Name
REMOTE NETWORK STATION
Manufacturer (Section D)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer (Section G)
NKUS LAB
14 bunsen
attn: shama mooman
irvine CA 92618
Manufacturer Contact
shama mooman
14 bunsen
irvine, CA 92618
9492687488
MDR Report Key11103561
Report Number2032233-2019-00804
Device Sequence Number607633
Product Code MHX
UDI-Device Identifier00851725007139
UDI-Public00851725007139
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K102376
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRNS-6803-7450
Device Catalogue NumberRNS-6803-7450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date01/01/2021
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MULTIPLE BEDSIDE MONITORS (BSM'S).; MULTIPLE BEDSIDE MONITORS (BSM'S).; REMOTE NETWORK SYSTEM (RNS).; REMOTE NETWORK SYSTEM (RNS).
Patient SexUnknown